Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for allergic reaction to corn pollen

I am having a reaction to corn pollen from being in a sweet corn patch 48hrs ago and pollen getting on my skin and clothes. I have been taking benedryl and need to know if there is a shot like a steroid type medication that I need to get this under control. I do have a slight skin rash
Mon, 7 Aug 2017
Report Abuse
General & Family Physician 's  Response
Hi i do care for your concern.
exposure to pollen would cause skin allergy in some persons.
The drug you are taking would suffice. though i would recommend new drugs such as cetrizine.
if the symptoms are not reduced then its advisable to consult your physician and get shot of inj.dexa that will help.
Hope i have answered your doubts, if you have more feel free to ask.
Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for allergic reaction to corn pollen

Hi i do care for your concern. exposure to pollen would cause skin allergy in some persons. The drug you are taking would suffice. though i would recommend new drugs such as cetrizine. if the symptoms are not reduced then its advisable to consult your physician and get shot of inj.dexa that will help. Hope i have answered your doubts, if you have more feel free to ask. Thank you.